OPTICAL SOLITON SOLUTIONS OF THE LONG-SHORT-WAVE INTERACTION SYSTEM


Bekir A., Aksoy E., Guner O.

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.22, no.2, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1142/s021886351350015x
  • Title of Journal : JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS

Abstract

This paper, studies the long-short-wave interaction (LS) equation. An optical soliton solution is obtained by the exp-function method and the ansatz method. Subsequently, we formally derive the dark (topological) soliton solutions for this equation. By using the exp-function method, some additional solutions will be derived. The physical parameters in the soliton solutions of ansatz method: amplitude, inverse width, and velocity are obtained as functions of the dependent model coefficients.